The Annals of Mathematical Statistics

Stochastic Point Processes: Limit Theorems

Jay R. Goldman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 771-779.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698870

Digital Object Identifier
doi:10.1214/aoms/1177698870

Mathematical Reviews number (MathSciNet)
MR217854

Zentralblatt MATH identifier
0187.41102

JSTOR
links.jstor.org

Citation

Goldman, Jay R. Stochastic Point Processes: Limit Theorems. Ann. Math. Statist. 38 (1967), no. 3, 771--779. doi:10.1214/aoms/1177698870. https://projecteuclid.org/euclid.aoms/1177698870


Export citation